# SDR ZW0A0303210

- Difficulty date: March 13, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 33,985 hours, 23,204 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C,.  MAINT THE LT MAIN LANDING GEAR FORWARD INBOARD DOOR FRAME CHANNEL WAS CRACKED.  REPLACED THE FWD INBOARD MLG DOOR FRAME CHANNEL PER SRM 51-30-1, 51-30-2 AND 51-30-5.
